MAUDE Adverse Event Report: ABBOTT GERMANY CLINICAL CHEMISTRY MAGNESIUM

ABBOTT GERMANY CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 03P68-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No specific patient information was provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated architect magnesium results.The sample generated an initial result of 2.97 mmol/l and retest of 0.86 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity for lot 46459un18 found no other complaints related to the customer's issue.Tracking and trending data review for the architect magnesium assay did not identify any trends.Using worldwide field data the historical performance of reagent lot 46459un18 was evaluated.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 46459un18 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Manufacturing documentation for the lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect magnesium assay was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8609105
Report Number3002809144-2019-00291
Device Sequence Number16565436
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2019
Device Catalogue Number03P68-32
Device Lot Number46459UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/28/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C160000, LIST# 03L77-01; ARCHITECT C160000, LIST# 03L77-01; SERIAL # C1600770; SERIAL # C1600770